Comment on Regression Models for Discrete Longitudinal Responses by G. M. Fitzmaurice, N. M. Laird, and A. G. Rotnitzky. Drum, M. and McCullagh, P. Stat Sci, 8:300-301, 1993.
bibtex   
@article{dru93com,
  title = {Comment on {{Regression}} Models for Discrete Longitudinal Responses by {{G}}. {{M}}. {{Fitzmaurice}}, {{N}}. {{M}}. {{Laird}}, and {{A}}. {{G}}. {{Rotnitzky}}},
  volume = {8},
  journal = {Stat Sci},
  author = {Drum, Melinda and McCullagh, Peter},
  year = {1993},
  keywords = {maximum-likelihood,huber-sandwich-estimator,robust-variance-estimation},
  pages = {300-301},
  citeulike-article-id = {13264020},
  posted-at = {2014-07-14 14:09:27},
  priority = {0}
}
Downloads: 0